# SDR CA150611001

- Difficulty date: June 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) CLIMBING THRU 27000 FT AT SPEED OF 262 KTS, UNCOMMANDED CHANGE TO A SPEED OF 106 KTS.  ACFT STARTED TO PITCH UP TO ACQUIRE THAT SPEED.  CAPTAIN ASSUMED MANUAL CONTROL & RESET SPEED.
